Author Topic: Test Results - Do I need HRT or simply lose weight, become more active........?  (Read 658 times)

Ashto70

  • Administrator
  • Hero Member
  • *****
  • Posts: 2663
    • View Profile
Hi Travis

Supplements and good nutrition will definitely help, and they may also increase your natural testosterone output somewhat. However, I wouldn't expect any significant changes in testosterone and SHBG levels with yours being at such a low ebb. Has the acne and other symptoms flaired up since you started on Nebido or is this a constant complaint you've had before and during TRT? I'm actually wondering if you've possibly got a progesterone and oestrogen issue combined with testosterone resistance. It's a pretty rare occurance but it does and can happen.

The lads are right in suggesting Clomid. Looking back at your LH it's somewhat apparent this is a pituitary issue and therefore a secondary case of hypogonadism. There's a small possibility there could be some testicular involvement causing the low testosterone output, but that's rare and there's no reason to suppose this is the case as yet.

Obviously, you'll need the consent and prescription from your endo for this and many endocrine specialists are way behind the times and particularly old-school. With a bit of luck you've got yourself a more clued up and open consultant who's open to the growing use of this more contemporary alternative for treating low testosterone in males.

My suggestions for supplements for increasing energy (both mental and physical):
- High Strength Vitamin B Complex or/Vitamin B Complex taken with B12 injections.
- Acetyl A (Amino Acid).
- Asian Ginseng and/or Ginko Biloba.
- Rhodeola.

Splitting your meals into four or five smaller ones per day rather than three larger ones will help keep blood sugar levels steady and reduce spikes and dips in energy during the day. Eating a low-fat diet and balanced diet with fresh fruit and vegetables at each sitting and slow burning complex carbohydrates will all help maintain energy levels and focus.

Best regards.
Craig
 
 
   

traviswin

  • Newbie
  • *
  • Posts: 21
    • View Profile
Thank you for your advice. my skin is sensitive but it has got even more sensitive since the injection!

Also quoting Sham
"The oestradiol test seems to be using a female reference range and therefore doesnít tell us much"

so they screwed up that part of the test? anyway under the oestradiol result is

serum prostate specific antigen level (ug/L) 0.6

if that helps - though i assume none of these results are great.....

Oh well seeing the endo this week should be interesting!
« Last Edit: November 11, 2017, 07:00:26 PM by traviswin »

Sham

  • Newbie
  • *
  • Posts: 33
    • View Profile
They ordered the wrong test apparently (female rather than male version), but we can at least see that your oestradiol is not too high.

The PSA at 0.6 is fine, thatís why I didnít comment on it.

traviswin

  • Newbie
  • *
  • Posts: 21
    • View Profile
They ordered the wrong test apparently (female rather than male version), but we can at least see that your oestradiol is not too high.

The PSA at 0.6 is fine, thatís why I didnít comment on it.

that's something i suppose

wonder if my endo will comment how they got the test wrong lol

Ashto70

  • Administrator
  • Hero Member
  • *****
  • Posts: 2663
    • View Profile
Yeah. Your PSA level is very good so no worries there. I'm 47 and had mine last tested three years ago. It came back at 0.9 and the doctor said it was an excellent result.

traviswin

  • Newbie
  • *
  • Posts: 21
    • View Profile
The painful night time erections are starting to ease thank god so that must mean it's starting to wear off especially with no booster injection! Yet over 7 weeks in and my libido is better than it has been in years? WTF?

Have a feeling another MRI scan will be in order though I only had one a year ago. Maybe do my body as well this time around?

Ashto70

  • Administrator
  • Hero Member
  • *****
  • Posts: 2663
    • View Profile
Weird. That said, quite often I can tell when I'm due to have an injection. My energy levels plummet and I feel heavy and lethargic with poor focus.
However, ironically my libido quite often goes up while all these negatives are occurring. How do we explain that?

Regards.
Craig

Olly13

  • Administrator
  • Sr. Member
  • *****
  • Posts: 491
    • View Profile
Weird. That said, quite often I can tell when I'm due to have an injection. My energy levels plummet and I feel heavy and lethargic with poor focus.
However, ironically my libido quite often goes up while all these negatives are occurring. How do we explain that?

Regards.
Craig

haha, to add to this about Levels and libido, I find It harder to keep my mind off sex for 48 hours post injection, then the next 72 hours after that its back to my "normal".

Could it be E2 Dropping in you guys, so as the e2 goes down the libido does up?

Just a thought :)

Ashto70

  • Administrator
  • Hero Member
  • *****
  • Posts: 2663
    • View Profile
Hi Olly

That's a reasonable possibility. I hadn't even considered that being the case.
I haven't had my oestrogen checked for years, so maybe it's time I did.

Best regards.
Craig

traviswin

  • Newbie
  • *
  • Posts: 21
    • View Profile
Went and saw my Endo. Decided to call it a day for now.

Mentioned Clomid and he said that wouldn't be right for me so I pressed him about fertility and he said there is no reason to suggest how I am now with or without testosterone would impair my fertility.

Though he said I need to sort out my depression and welcomed that I needed to lose weight. Both he thinks would make a different in the future. So will probably see a shrink and try and get fit. It's all I can do now.

So back to my GP. Will have more tests in about 6 months.

I do feel better with the iodine and selenium supplements now 2 weeks on. So at least that's something!
« Last Edit: November 17, 2017, 09:02:07 PM by traviswin »